# SDR ASOA201102107

- Difficulty date: November 2, 2011
- Submitted: November 4, 2011
- Operation: Air carrier
- Aircraft: N758EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10210
- Aircraft time: 16,874 hours, 11,577 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT MIDDLE EXTERIOR EMERGENCY LIGHT IS NOT LIGHTING DURING OPS CHECK.  REPLACED LIGHT BULB IAW AMM 33-51-15-000-801 & 33-51-15-400-801.  OPS CHECKED FAILED.  FOUND LOOSE CONNECTION.  RECONNECTED IAW ESPM 20-26-00, OPS CHECKED GOOD IAW AMM 33-51-00-710-801-A01.
